# SDR UIEA2012021700053

- Difficulty date: February 17, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,573 hours, 20,632 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 3057661
- Condition: Unknown
- Location: Apu Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU IGNITOR PLUG TO BE REPLACED AS PRECAUTION DUE TO SLOW START.  R & R APU IGNITOR PLUG IAW AMM 49-41-02 & NBSP; OPS CHECKED GOOD.
